Jiao, F. and Zhou, Y. (2012) Existence Results for Fractional Boundary Value Problem via Critical Point Theory. International Journal of Bifurcation and Chaos, 22, 1-17.
 Chen, P., He, X.F. and Tang, X.H. (2016) Infinitely Many Solutions for a Class of Fractional Hamiltonian Systems via Critical Point Theory. Mathematical Methods in the Applied Sciences, 39, 1005-1019.
 Nyamoradi, N. and Zhou, Y. (2017) Homoclinic Orbits for a Class of Fractional Hamiltonian Systems via Variational Methods. Journal of Optimization Theory and Applications, 74, 210-222.
 Nyamoradi, N. and Rodríguez-López, R. (2017) Multiplicity of Solutions to Fractional Hamiltonian Systems with Impulsive Effects. Chaos, Solitons and Fractals, 102, 254-263.
 Nyamoradi, Ahmad, B., Alsaedi, A. and Zhou, Y. (2017) Variational Approach to Homoclinic Solutions for Fractional Hamiltonian Systems. Journal of Optimization Theory and Applications, 74, 223-237.
 Zhang, Z. and Yuan, R. (2014) Solutions for Subquadratic Fractional Hamiltonian Systems without Coercive Conditions. Mathematical Methods in the Applied Sciences, 37, 2934-2945.
 Zhou, Y. and Zhang, L. (2017) Existence and Multiplicity Results of Homoclinic Solutions for Fractional Hamiltonian Systems. Computers & Mathematics with Applications, 73, 1325-1345.
 Guo, Z.J. and Zhang, Q.Y. (2020) Existence of Solutions to Fractional Hamiltonian Systems with Local Superquadratic Conditions. Electronic Journal of Differential Equations, 2020, 1-12.
 Ervin, V. and Roop, J. (2006) Variational Formulation for the Stationary Fractional Advection Dispersion Equation. Numerical Methods for Partial Differential Equations, 22, 58-76.
 Bartsch, T. and Willem, M. (1995) On an Elliptic Equation with Concave and Convex Nonlinearities. Proceedings of the American Mathematical Society, 123, 3555-3561.